# SDR DALA2021071904070

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 62,121 hours, 20,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 SLIDE ARMED LIGHT DOOR 1L REPORTED INOP. CORRECTIVE ACTION: ACCOMPLISHED B757 CLEAN, INSP, LUBE, TEST WORK CARD 5211-2301, NTF. OP CHK NORMAL DURING NUMEROUS FUNCTION CHECKS. (7922029)
